(+66) 61 346 3891 info@cm6.run

Two ups and two downs are all it takes to complete CM2.

The first up is a moderately steep climb to the HQ (Khun Xang Kien Hmong Village). Then it’s the first down; a descend on a wide dirt road to Huay Tung Tau Reservoir. This aid-station/check-point is also the half-way point of CM2.

The rest is one more up to the HQ and one more down to the Finish.

Competent road marathon runners may find that this is just the right kind of challenge!

42 km

2,290 m+

13 hrs.

9 AUG 2020
04:00 – 05:00

(wave start)

 

9 AUG 2020
17:00 – 18:00

(individual time)

 

ELEVATION PROFILE

COURSE MAP

RACE SCHEDULE  FOR CM2

Friday 7 August 2020
TimeEvent
11:00 – 19:00Special Line : For every applicant who has pre-registration to get the bib number  and souvenir shirt
Saturday 8 August 2020
TimeEvent
13:00 – 15:30  Registration / Bib Collection
13:00 – 19:00Special Line : For every applicant who has pre-registration to get the bib number  and souvenir shirt
Sunday 9 August 2020
TimeEvent
04:00 – 04:15Start  Block A  (Check in before race start 15 mins)
04:15 – 04:30Start  Block B  (Check in before race start 15 mins)
04:30 – 04:45Start  Block C  (Check in before race start 15 mins)
04:45 – 05:00Start  Block D  (Check in before race start 15 mins)
17:00 – 18:10  Cut-off at Fininish Line  (According to the individual’s start time)

MANDATORY EQUIPMENT FOR CM2

Rucksack or a Backpack

 can hold all of the above items – at all times.

soft flasks or bottles

Container to carry at least 1.5 litre of water

torches with battery

please make sure that it will last at least 12 hours of constant usage

1 sets of spare batteries

 Make sure batteries are new or fully charged

Mobile phone

must be able to make phone calls in Thailand.

Spare Foods/snacks

CUP

Mask

RESOURCE FOR RACERS

RACE SCHEDULE

REFUND / CHANGE REGISTRATION

MANDATORY EQUIPMENT

BIB NUMBER

JANTARABOON KIANGCHAIPAIPHANA

 

” you can find every challenge from this race “

CM6 2018 & CM3 2019 WINNER

"the only way to discover the limits of the possible is to go beyond them into the impossible"

Arthur C. Clarke

DISCOVER THE LIMITS TOGETHER !

CONTACT

PHONE
(+66) 61 346 3891

MAIL
INFO@CM6.RUN